MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112264-001
Medical Device Problem Codes Break (1069); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation by manufacturer: the device returned consisted of a jetstream atherectomy catheter.The device was visually and microscopically examined for any damage.Visual examination revealed multiple kinks and the shaft burst 62.5cm from the tip.Microscopic examination revealed no damages.Inspection of the remainder of the device revealed no other damage or irregularities.
 
Event or Problem Description
It was reported material separation of the device occurred inside of the patient.The 90% stenosed, moderately calcified target lesion was located in the peripheral artery a 2.1mm jetstream xc catheter was successfully used to treat peripheral artery disease (pad).At the end of the procedure, it was noted that the jetstream xc catheter took longer than expected to advance.Upon removal of the jetstream xc catheter, it was noted the outer plastic material along the shaft of the device had peeled back.The 2.1mm jetstream xc catheter was removed in one piece and the patient was checked for any foreign body, but nothing was found to be left inside of the patient.There were no patient complications as a result of this event.

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23751030
Report Number2124215-2025-89672
Device Sequence Number5892696
Product Code MCW
UDI-Device Identifier08714729889892
UDI-Public(01)08714729889892(17)270829(10)37082308
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112264-001
Device Catalogue Number112264-001
Device Lot Number0037082308
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown